# SDR DALA2014121106507

- Difficulty date: November 28, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 68,214 hours, 29,828 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT FWD DOOR FWD GIRT BAR FITTING AREA HAVE CORROSION. BLENDED CORROSION IAW SRM 53-11-14, FIG 108.
